# SDR UPS99229640

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, JUST AFTER T/O PASSING 4,800 FT, NR 1 ENG HAD SEVERE VIBRATION AND EGT CLIMBED IMMEDIATELY TO 800 C WITH THRUST LEVER RETARDED TO FLT IDLE AND EGT CONTINUED TO CLIMB.  LOUD BANG (COMPRESSOR STALL) ACCOMPANIED LOSS OF THRUST.  REMOVED AND REPLACED NR 1 ENG.
